MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC OUS PI PICC KIT: 2-L 5.5FR X 50CM CG+; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC OUS PI PICC KIT: 2-L 5.5FR X 50CM CG+; CATHETER,INTRAVASCULAR,THERAP
Model Number IPN920811
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: the tabs of the peel away sheath broke off when attempting to peel the sheath away.There was no reported patient harm or consequence.The patient was reported as fine.
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and three relevant findings were identified.Non-conformances were initiated to address the issue of a defective peel-away sheath.Despite this, it cannot be confirmed if the failures addressed in these past non-conformances is the same failure reported by the customer without a sample returned for evaluation.Without the device returned, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one peel-away sheath for analysis.Signs of use in the form of biological material was observed.Visual analysis revealed that one peel away sheath extrusion was separated directly adjacent to the tab.A small portion of the extrusion was torn incorrectly starting from the location of the tab.A piece of the tab was also observed to be separated.Remains of the extrusion was still within the separated tab.The other tab was intact.It was also noted that the sheath was torn completely down both score lines.Damage to the sheath tip was also noted, however, the customer did not report this damage in the customer event description.A device history record review was performed and potentially relevant findings were identified.Non-conformances were created for material eb-01052-002 with batch 34c22c0032 regarding peel-away sheath tears incorrectly and peel-away sheath body damaged.The report of a broken peel away sheath tab was confirmed through complaint investigation.Visual analysis revealed that the sheath extrusion broke off at the location of the tab.A portion of the sheath extrusion was also observed to be torn incorrectly beyond the hub.Based on the customer report, the sample received, and the comments from r & d, manufacturing caused or contributed to this event.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
OUS PI PICC KIT: 2-L 5.5FR X 50CM CG+
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18083891
Report Number9680794-2023-00823
Device Sequence Number18065499
Product Code LJS
UDI-Device Identifier30801902128240
UDI-Public30801902128240
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112896
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2024
Device Model NumberIPN920811
Device Catalogue NumberCDA-45052-HPK1A
Device Lot Number33F23B0854
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer11/28/2023
04/22/2024
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date12/04/2023
04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Patient SexFemale